# SDR DALA2016112909368

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON THE LT AFT OVERWING EMERGENCY DOOR FRAME BS  905 LONGERON 16L.  REPAIRED IAW SRM 53-01 FIG 2 SHEET 3.
